# SDR CA020604003

- Difficulty date: May 31, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE. REPORTED NR 2 OIL INDICATION EXCEEDED THE HIGH END. OAT AT AIRPORT WAS SEEN AS 34 DEGREES C. REPLACED THE OIL COOLER BYPASS VALVE. AIRCRAFT RETURNED TO SERVICE.
